Skip to main content

On the membership of integral operators in classesS p for p ≥ 2

Literature cited

  1. J. L. Lions and J. Peetre, Institut des Hautes Etudes, No. 19 (1965).

  2. I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonself-adjoint Operators [in Russian], Nauka, Moscow (1965).

    Google Scholar 

  3. M. A. Krasnosel'skii, P. P. Zabreiko, E. I. Pustyl'nik, and P. E. Sobolevskii, Integral Operators in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).

    Google Scholar 

  4. P. Krée, “Interpolation d'espaces vectoriels qui ne sont ni normés, ni complets. Applications,” Seminaire Lions-Schwartz, Semestre 1964–1965.

  5. S. G. Krein and Yu. I. Petunin, Usp. Mat. Nauk,21, No. 2 (1966).

  6. M. Z. Solomyak, Vestnik Leningradsk. Gos. Univ.,25, No. 1 (1970).

Download references

Authors

Additional information

Translated from Problemy Matematicheskogo Analiza, No. 3: Integral'nye i Differentsial'nye Operatory. Differentsial'nye Uravneniya, pp. 28–33, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Karadzhov, G.E. On the membership of integral operators in classesS p for p ≥ 2. J Math Sci 1, 200–204 (1973). https://doi.org/10.1007/BF01083774

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01083774

Keywords

  • Integral Operator